MAUDE Adverse Event Report: Houston Pulse Gen Model 106; Generator

Houston Pulse Gen Model 106; Generator
Model Number 106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Convulsion, Clonic (2222); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient missed one of their scheduled office visit due to experiencing seizures and has since been referred for a battery replacement.No known surgical intervention has occurred to date.No other relevant information has been received to date.

Brand Name
Pulse Gen Model 106
Common Device Name
Generator
Manufacturer (Section D)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
+1(281)667-2681
MDR Report Key50790558
Report Number1644487-2026-11086
Device Sequence Number10510654
Product Code LYJ
UDI-Device Identifier05425025750061
UDI-Public05425025750061
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/15/2020
Device Model Number106
Device Lot Number5587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexMale